# SDR ABXA202110186102

- Difficulty date: October 16, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 66,202 hours, 44,387 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Transmitter
- Condition: Faulted
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RT AILERON EICAS POSITION INDICATOR DOES NOT INDICATE FULL DEFLECTION DURING BEFORE TAKE-OFF CHECK.AIRCRAFT BACK TO BLOCK AND GROUNDED BY MAINTENANCE. MAINTENANCE DETERMINED THAT THE PROBLEM WAS THE POSITION TRANSMITTER AND THAT THE AILERON HAD FULL MOVEMENT. THE AILERON POSITION SYSTEM WAS PACED ON DEFERRAL IAW MEL 27-08-01 AND THE AIRCRAFT WAS RELEASED FOR FLIGHT.
